# SDR FDEA202104080848

- Difficulty date: April 8, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,214 hours, 16,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT STATION 5-10, X = -27.5 SEAT TRACK FOUND CORROSION.  CABIN RIGHT STATION 5-10 X = -27.5 SEAT TRACK CORROSION REMOVED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN STATION 5-43 TO EXISTING SPLICE STATION 5-0 X = -27.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
